zbMATH — the first resource for mathematics

On differential operators with Bohr-Neugebauer type property. (English) Zbl 0242.34040

34C25 Periodic solutions to ordinary differential equations
34G99 Differential equations in abstract spaces
43A60 Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions
Full Text: DOI
[1] Amerio, L.; Prouse, G.: Almost-periodic functions and functional equations. (1971) · Zbl 0215.15701
[2] Prouse, G.: Sulle equazioni differenziali astratte quasi-periodiche secondo stepanoff. Ricerche di matematica 11, 254-270 (1962) · Zbl 0118.11701
[3] Zaidman, S.: A remark on differential operators with Bohr-neugebauer property. Istituto lombardo, rendiconti, classe di scienze 105, 708-712 (1971) · Zbl 0269.34046
[4] Zaidman, S.: Quasi-periodicit√† per un’equazione operazionale del primo ordine. Rendiconti dell’accademia nazionale dei lincei 35, 152-157 (1963) · Zbl 0139.05602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.